PUBLICATIONS DE L'INSTITUT MATHÉMATIQUE (BEOGRAD) (N.S.)
Vol. 47(61), pp. 24--32 (1990)
ON SOME FORMULAS INVOLVING $!n$ AND THE VERIFICATION OF THE $!n$-HYPOTHESIS BY USE OF COMPUTERS
Z. Mijajlovi\'cMatematicki fakultet, Beograd, Yugoslavia
Abstract: Kurepa's hypothesis for $!n$ is verified for all $n<311009$. Some new equivalents to the hypothesis are also found.
Classification (MSC2000): 10-04, 10A10; 10A05, 10A25
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts